# SDR FDEA201111174952

- Difficulty date: November 17, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610659
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LWR GATE CORRODED.  REMOVED L2 LOWER GATE IAW AMM 52-11-38.  DETERMINTED CORROSION EXCEEDING LIMIT IAW SRM 52-10-02.  REMOVED HINGE FROM LOWER GATE IAW SRM 51-40-02.  INSTALLED HINGE ON NEW LOWER GATE IAW SRM 51-40-02.  INSTALLED GATE ON L2 DOOR BOTTOM POSITION IAW AMM 52-11-38-4.  DOOR SKIN CLEARANCES WITHIN TOLERANCE  IAW AMM 52-11-00-5.  NO DOOR RIG REQUIRED. DOOR RIG NOT DISTURBED.    MAJOR REPAIR.
